# SDR SWAA012329

- Difficulty date: August 13, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 32,201 hours, 32,022 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LH REAR SPAR UPPER CHORD CRACKED AT WBL 157.                              R&R REAR SPAR UPPER CHORD SECTION PER BFG ER .
